# SDR FDEA201602100500

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 62,957 hours, 25,488 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Pdu
- Condition: Shorted
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

LOWER FWD CARGO POS 7R PDU SHORTED, PULLED & COLLARED CB.
